# SDR DALA13016420946

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1322-1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  INTERCOSTAL FROM BS 1322 TO 1338 BETWEEN LONGERON 21 - 22L AT AFT CARGO COMPARTMENT. INTERCOSTAL REPLACED IAW DWG 5911423, REV CC AND THESE WERE DRILLED, TREATED, AND INSTALLED IAW SRM 51-30-2, 51-10-3.
